i stopped taking the pill and now i have a super heavy flow
I had an allergic reaction to the pill after being on it for about a year, so i stopped taking it. but when i stopped i had just gotten off my period and started taking the pills again then i stopped. i took about 4 days of the 28 day active pills and then stopped. i got my period a day later and it is super heavy. has anyone else experienced this too? when did you get your next regular period? is it normal to have 2 periods so close together? I dont think its healthy and i didnt even think it was possible!! thanks for any help!
When I stopped birth control, I didn't get my period one month, and the next month I got 3 periods. All lasting a 3-5 days. I phoned a nurse about it, she said it could be something which I honestly can't remember what it was. The next month I had a normal period and became pregnant, but unfortunately miscarried.
I was on the pill for 6 years, and I honestly believe your body is just trying to figure out how to get back to normal. Might take a few months. You should see your doctor though just to be safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.